MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU454520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/28/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.According to the conformable gore tag® thoracic endoprosthesis instructions for use, adverse events that may occur include, but are not limited to endoleak and aneurysm enlargement.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2016 a patient was undergoing treatment of a descending thoracic aneurysm, zone 4, measuring 60.6mm with a conformable gore® tag® thoracic endoprosthesis.An undefined type i endoleak was reported.On (b)(6) 2016 the aneurysm measured 47mm by ct.On (b)(6) 2017 the aneurysm measured 59mm by ct.On (b)(6) 2017 the aneurysm measured 64mm by ct.On (b)(6) 2017 the aneurysm measured 60mm by ct.On (b)(6) 2018 a reintervention, whereby a total aortic arch repair with debranching to left common carotid and right common carotid, took place.
 
Additional Manufacturer Narrative
B.3.Updated.
 
Additional Manufacturer Narrative
B.5.Updated.
 
Event or Problem Description
The following information was reported to gore: on (b)(6), 2016 a patient was undergoing treatment of a descending thoracic aneurysm, zone 4, masuring 60.6mm with a conformable gore® tag® thoracic endoprosthesis.A proximal type i endoleak was reported.On (b)(6), 2016 the aneurysm measured 47mm by ct.On (b)(6), 2017 the aneusrysm measured 59mm by ct.On (b)(6), 2017 the aneurysm measured 64mm by ct.On (b)(6), 2017 the aneurysm measured 60mm by ct.On (b)(6), 2018 a reintervention, whereby a total aortic arch repair with debranching to left common carotid and right common carotid, took place.The endoleak was resolved.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8809933
Report Number2017233-2019-00541
Device Sequence Number321109
Product Code MIH
UDI-Device Identifier00733132617753
UDI-Public00733132617753
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/06/2019
Device Catalogue NumberTGU454520
Device Lot Number14739272
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/20/2019
Supplement Report FDA Received Date08/26/2019
08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age78 YR
Patient Weight81